Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62728
Title: Nonparametric estimation of varying coefficient models with binomial longitudinal large strata data
Authors: Ip, WC
Yang, Y
Geng, Z
Kwan, YK
Keywords: Logistic regression
Longitudinal large strata data
Kernel estimation
Varying coefficient model
Weak consistency
Issue Date: 2003
Publisher: Pushpa Publishing House
Source: Far East journal of theoretical statistics, 2003, v. 11, no. 2, p. 85-111 How to cite?
Journal: Far East journal of theoretical statistics 
URI: http://hdl.handle.net/10397/62728
ISSN: 0972-0863
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

12
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.